Foto del docente

Ermanno Lanconelli

Professore a contratto a titolo gratuito

Dipartimento di Matematica


Cristian E. Gutiérrez;Ermanno Lanconelli;Annamaria Montanari, Nonsmooth hypersurfaces with smooth Levi curvature, «NONLINEAR ANALYSIS», 2013, 76, pp. 115 - 121 [articolo]

Ermanno Lanconelli; Annamaria Montanari, On a class of fully nonlinear PDEs from complex geometry, in: Recent trends in nonlinear partial differential equations I: Evolution Problems, Providence, Rhode Island, American Mathematical Society, «CONTEMPORARY MATHEMATICS», 2013, 594, pp. 231 - 242 (atti di: A workshop on nonlinear partial differential equations in honor of Patrizia Pucci's 60th birthday, Perugia, May 28-June 1, 2012) [Contributo in Atti di convegno]

E.Lanconelli, Bruno Pini and the parabolic Harnack inequality. The dawning of Parabolic Potential Theory, in: Mathematicians in Bologna 1861-1960, Basilea, Birkhauser, 2012, pp. 317 - 332. [capitolo di libro]

M. Bramanti; L. Brandolini; E.Lanconelli; F. Uguzzoni, Non-divergence equations structured on H"{o}rmander vector fields: heat kernels and Harnack inequalities, «MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY», 2010, 204, pp. no.961/1 - 123 [articolo]

E. Lanconelli, Heat Kernels in Sub-Riemannian Settings, in: M.J. GURSKY E. LANCONELLI A. MALCHIODI .TARANTELLO X-J. WANG P. C. YANG, Geometric Analysis and PDEs, HEIDELBERG-LONDON-NEW-YORK, Springer, 2009, pp. 35 - 61 (LECTURE NOTES IN MATHEMATICS) [capitolo di libro]

A.E.Kogoj; E.Lanconelli, Liouville Theorems for X-elliptic operators, «NONLINEAR ANALYSIS», 2009, 70, pp. 2974 - 2985 [articolo]

C. Cinti; E. Lanconelli, Riesz and Poisson-Jensen representation formulas for a class of ultraparabolic operators on Lie Groups, «POTENTIAL ANALYSIS», 2009, 30(2), pp. 179 - 200 [articolo]

C.E. Gutierrez; E.Lanconelli, Schauder estimates for subelliptic equations, «JOURNAL OF EVOLUTION EQUATIONS», 2009, 9, pp. 707 - 726 [articolo]

S. Dragomir; E. Lanconelli, Subelliptic Harmonic Morphisms, «OSAKA JOURNAL OF MATHEMATICS», 2009, 46, pp. 411 - 440 [articolo]

J. Hounie; E. Lanconelli, A sphere theorem for a class of Reinhardt domains with constant Levi curvature, «FORUM MATHEMATICUM», 2008, 20 (4), pp. 571 - 586 [articolo]

C.E. Gutierrez; G. Di Fazio; E. Lanconelli, Covering theorems, inequalities on metric spaces and applications to PDE's, «MATHEMATISCHE ANNALEN», 2008, 341, pp. 255 - 291 [articolo]

Bonfiglioli A.; Lanconelli E., Gauge functions, Eikonal equations and Bocher theorem on stratified groups, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2007, 30, pp. 277 - 291 [articolo]

Franchi B; Lanconelli E; Guozhen Lu; Shanzhen Lu; Changxing Miao, International Conference on PDEs and Harmonic Analysis. Beijing, June 25-29, 2007, 2007. [mostra o esposizione]

A.E.Kogoj; E.Lanconelli, Link of homogeneous groups and applications to Hormander operators, «PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY», 2007, 135, pp. 2019 - 2030 [articolo]

A.E.Kogoj; E.Lanconelli, Liouville Theorems for a class of linear second order operators with nonnegative characteristic form, «BOUNDARY VALUE PROBLEMS», 2007, Art. ID 48232 [articolo]